# SDR DALA2022060703964

- Difficulty date: June 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Static Port
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 NICK ON STATIC PORT LOCATED BTW FR 23 TO FR 24 RH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 599521-14 REV.ORIGINAL. OK FOR SERVICE. (2261557)
